| Catalog Number |
2423-0007 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris pump module smartsite infusion set had damaged tubing.The following information was provided by the initial reporter: it was reported by customer that the tubing breaking off from the connection port.Additional information received from the customer: describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No patient harm was experienced as i know of.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.